RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 54–58 (Mi timb54)  

On Noether $SPSD$-rings with a point-to-point quiver

V. V. Kirichenko, K. V. Usenko

National Taras Shevchenko University of Kyiv

Abstract: In the paper the term $SPSD$-ring for a semiabsolute and semidistributive ring is used. Let $R$ be the Jackobson radical of Noether reduced $SPSD$-ring $A$. We assume that the set $F(A)$ is nonempty. Then the quiver $Q(A)$ of $A$ is strongly connected. We show that the converse does not hold for Noether $SPSD$-rings.

Full text: PDF file (209 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 03.01.2008

Citation: V. V. Kirichenko, K. V. Usenko, “On Noether $SPSD$-rings with a point-to-point quiver”, Tr. Inst. Mat., 16:1 (2008), 54–58

Citation in format AMSBIB
\Bibitem{KirUse08}
\by V.~V.~Kirichenko, K.~V.~Usenko
\paper On Noether $SPSD$-rings with a point-to-point quiver
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 54--58
\mathnet{http://mi.mathnet.ru/timb54}


Linking options:
  • http://mi.mathnet.ru/eng/timb54
  • http://mi.mathnet.ru/eng/timb/v16/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:144
    Full text:242
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020